# SDR HAIHEEA9467

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Engine: Pwa PT6T3B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Engine
- Part number: 3017600
- Condition: Making Metal
- Location: Power Sect
- Part time: 1,358 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG POWER SECTION MAKING METAL ON BOTH CHIP PLUGS.
